Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 49 found articles
 
 
  A novel (2+1)-dimensional Sawada-Kotera type system: multisoliton solution and variable separation solution
 
 
Title: A novel (2+1)-dimensional Sawada-Kotera type system: multisoliton solution and variable separation solution
Author: Wang, Jianyong
Yang, Yunqing
Tang, Xiaoyan
Chen, Yong
Appeared in: Nonlinear dynamics
Paging: Volume 112 () nr. 10 pages 8481-8494
Year: 2024-04-09
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 49 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands